# SDR DALA2021122308009

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 91,216 hours, 41,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3212 EMERG PATH LIGHTING AT 10D WILL NOT STAY ATTACHED. CORRECTIVE ACTION: RESECURED PATH LIGHTING AT SEAT 10D. OK FOR SVC. (8296278)
